# SDR HEEA0014534

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6710 · Main Rotor Control
- Part: Amplifier
- Part number: 7690001880106
- Condition: Inoperative
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER INOPERATIVE- WOULD NOT ALLOW ENGINE TO RECOVER.
